# SDR CALA2021080201236

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 65,348 hours, 23,865 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Condition: Weak
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INTERMITTE NT FAILURES FOUND WXR BLOWER WEAK, REMOVED WXR RT AND FOUND BOTTOM OF RT CLOGGED WITH DUST. REPLACED BLOWER, CLEANED TRAY, AND REPLACED WXR RT. WXR OPS CHECKS GOOD. REF AMM 34-43-41/51 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1964580  SN OFF 0998 TRANSCEIVER, WX  OFF 99-2317-9-0001 0998 ON 99-2317-9-0001 8201
